# SDR ASAA2023042943272

- Difficulty date: April 29, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,376 hours, 11,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, LH TRANSITION PANEL IS CORRODED AT STA 727A-727F+14. GROUNDED - YES. REPAIRED THE AFT PIT, L/H TRANSITION PANEL FROM STA 727-727F+14 USING MAT BAC1496-377 PER B737-800 SRM 53-00-53-2R-5. EVALUATED AFT PIT TRANSITION PANEL STA 727A-727F+14. ORIG THICKNESS .040 PER BAC PROFILE DWG BAC1496-377. REMOVED .040. REMAINING .000. 100% LOSS, AND IS FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2.
